MathSciNet Relay Station
MathSciNet bibliographic data
MR2680497 (2011i:11077) 11F67 (11F66 11M41)
Soundararajan, Kannan Weak subconvexity for central values of $L$-functions. Ann. of Math. (2) 172 (2010), no. 2, 1469–1498.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement